THE STABILITY OF A SPECIAL DIFFERENTIAL EQUATION UNDER ZERO EQUILIBRIUM STATE

Authors

  • Mustapha Sahid Fofana

Abstract

This paper presents new stability criteria for the asymptotical stability of a first order nonlinear differential equation (1.1). Furthermore, stability charts and an electrical application of this differential equation are also presented.

Citation data from Crossref and Scopus

Crossref
0
Scopus
0

How to Cite

Fofana, M. S. “THE STABILITY OF A SPECIAL DIFFERENTIAL EQUATION UNDER ZERO EQUILIBRIUM STATE ”, Periodica Polytechnica Mechanical Engineering, 31(4), pp. 295–311, 1987.

Issue

Section

Articles